# SDR FDKA2010021500026

- Difficulty date: February 15, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145ER
- Aircraft serial: 145327
- Aircraft time: 20,230 hours, 18,906 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin & Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RTF SMOKE CABIN/COCKPIT AFT TRAN BLD TO ENG (CAPTAIN REPORTED THE SMOKE WAS COMING OUT OF VENTS IN CABIN AND WHEN CAPTAIN TURNED OFF NR 2 PACK THE SMOKE CLEARED).  PERFORMED HIGH POWER RUNS AND PERFORMED RUNS ON PACKS WITH ALL BLEED SOURCES, NO DEFECTS FOUND.  SUSPECT SOMETHING INDUCTED INTO PACK INLET CAUSING THE SMOKE.
